# SDR QXEA0300464

- Difficulty date: April 18, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 3,450 hours, 2,717 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Sensor
- Part number: D98C09602
- Part serial: 202
- Condition: Failed
- Location: Rt Engine
- Part time: 2,578 hours, 1,978 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER STARTING RT ENGINE, RIGHT MAIN EJECTOR MESSAGE DISPLAYED. REMOVED AND REPLACED RIGHT PRIMARY EJECTOR PRESSURE SENSOR. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
